# SDR AALA20101110TUL08

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N560AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53090
- Aircraft time: 56,772 hours, 29,265 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Damaged
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1098 UPPER AFT WINDOW PAN CRACKED LEFT.  INSTALLED REPAIR ANGLE PER AARD 53-10-00-25.
